# SDR TWAA9810603

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47746
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING CHECK-C MAINTENANCE, FOUND RT FORWARD SERVICE DOOR WITH .25 INCH IN CRACK IN UPPER AFT CORNER OF DOOR.  INSTALLED DOUBLER PER SRM 52-05 FIG 25.  (M)
